Open Access
Translator Disclaimer
January 1999 On Large Deviations in the Averaging Principle for SDEs with a “Full Dependence”
A. Yu. Veretennikov
Ann. Probab. 27(1): 284-296 (January 1999). DOI: 10.1214/aop/1022677263

Abstract

We establish the large deviation principle for stochastic differential equations with averaging in the case when all coefficients of the fast component depend on the slow one, including diffusion.

Citation

Download Citation

A. Yu. Veretennikov. "On Large Deviations in the Averaging Principle for SDEs with a “Full Dependence”." Ann. Probab. 27 (1) 284 - 296, January 1999. https://doi.org/10.1214/aop/1022677263

Information

Published: January 1999
First available in Project Euclid: 29 May 2002

zbMATH: 0939.60012
MathSciNet: MR1681106
Digital Object Identifier: 10.1214/aop/1022677263

Subjects:
Primary: 60F10, 60J60

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.27 • No. 1 • January 1999
Back to Top